# SDR 98ZZZX2154

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3528Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952149
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: AN83740
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'AN' FITTING CRACKED WITH NO SIGNS OF LEAK OR WEAR CAUSING HYD SYSTEM TO BE DRAINED ON GEAR RETRACT.  BECAUSE SYSTEM HAS STANDPIPE FOR EMERGENCY USE WAS ABLE TO PUMP GEAR DOWN AND GET 3 GEAR GREEN, BUT ALSO RED LIGHT SAYS SYSTEM NOT COMPLETELY CYCLED.  LANDED GEAR DOWN AND LOCKED, BUT FOLLOW-UP GEAR DOOR DOWN.  NO INCIDENT.
